RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Tomsk. Gos. Univ. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, Number 1(17), Pages 36–46 (Mi vtgu237)  

MATHEMATICS

Resolvability of the optimum control problem for the ordinary differential equation of the second order with the Lions criterion of quality

N. M. Mahmudov, V. I. Salmanov

The Nakhichevan State University

Abstract: The work is devoted to the study of a problem of optimum control for ordinary differential equations of the second order with the Lions functional as a criterion of quality. The correctness of the problem of optimum control for ordinary differential equations of the second order is investigated and the theorems of existence and uniqueness for the solution of the problem of optimum control are proved.

Keywords: differential equation of the second order, optimum control, Lions criterion.

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 517.97
Received: 20.03.2010

Citation: N. M. Mahmudov, V. I. Salmanov, “Resolvability of the optimum control problem for the ordinary differential equation of the second order with the Lions criterion of quality”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, no. 1(17), 36–46

Citation in format AMSBIB
\Bibitem{MahSal12}
\by N.~M.~Mahmudov, V.~I.~Salmanov
\paper Resolvability of the optimum control problem for the ordinary differential equation of the second order with the Lions criterion of quality
\jour Vestn. Tomsk. Gos. Univ. Mat. Mekh.
\yr 2012
\issue 1(17)
\pages 36--46
\mathnet{http://mi.mathnet.ru/vtgu237}


Linking options:
  • http://mi.mathnet.ru/eng/vtgu237
  • http://mi.mathnet.ru/eng/vtgu/y2012/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Томского государственного университета. Математика и механика
    Number of views:
    This page:217
    Full text:59
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019